Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Early morning heavy leg pain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   hello sir
User :   i am AAAAAAA
User :   when i wakeup in the morning i am having heavy leg pains wat can i do
Doctor :   Hi
Doctor :   Since when are you having this?
User :   1 month owards
Doctor :   For Health purposes please provide your Age, Gender, Occupation, Marital status, Height and Weight
User :   30,male,computer eng, married, 5 ft, 55 kgs
Doctor :   Do you have any other symptoms?
Doctor :   Like overall weakness?
User :   nothing just 1/2 hour after it will free
User :   what can i do
Doctor :   Is there a history of Diabetes in your family?
User :   no...........
Doctor :   I suggest that you take Tab. Neurobion forte 1 tab daily for 1 month as this could be a nutritional deficiency.
Doctor :   I also advice you to get a FBS, PPBS done
User :   & digest problem also having
Doctor :   You should also try to keep your legs in an elevated position by a pillow
User :   means
Doctor :   Keep a pillow beneath your legs when you sleep
User :   11.30 pm
Doctor :   Try to exercise regularly as that helps blood circulation in your legs

Doctor :   Avoid alcohol and smoking
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor